# SDR DALA2015012900970

- Difficulty date: January 28, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 86,549 hours, 12,677 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HAS CRACK AT FASTENER NR 1 OF GROUP A.  CRACK IS APPROXIMATELY .350" LONG, EXTENDING FROM EDGE OF COUNTERSINK.  REPAIRED IAW ERA 532473-14.
